MathSciNet Relay Station
MathSciNet bibliographic data
MR2007006 35G20 (26A33 35Q55 35R10)
Weitzner, H.; Zaslavsky, G. M. Some applications of fractional equations. Chaotic transport and complexity in classical and quantum dynamics. Commun. Nonlinear Sci. Numer. Simul. 8 (2003), no. 3-4, 273–281.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement